MAUDE Adverse Event Report: SALTER LABS INFUSEIT; INFUSEIT 500 ML REUSABLE PRESSURE INFUSOR

SALTER LABS INFUSEIT; INFUSEIT 500 ML REUSABLE PRESSURE INFUSOR
Model Number ZIT-520-5
Medical Device Problem Codes Material Integrity Problem (2978); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/02/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H6: 4756 (appropriate impact term/code not available): pressure infusor.The product involved in the report has not been returned.A review of the device history record is in-progress.All information reasonably known as of 23 jan 2025 has been included in the health authority report.Should additional information be obtained a follow-up health authority report will be provided.The information provided by airlife.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to airlife.Airlife has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the airlife complaint database and is identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that a airlife product is defective or causes serious injury.
 
Event or Problem Description
It was reported by the customer that: we are experience problem with 500 ml bags this is from different orders but same problem splitting on the side of glue/welding is very dangers because is happening during procedure.This occurred with the same product code on 5 different devices from the same lot.Therefore, 5 seperate mdr reports will be submitted regarding these incidents.This is the first of the five: mdr numbers will include 3000219639-2025-00007, 3000219639-2025-00009, 3000219639-2025- 00010, 3000219639-2025-00011.
 
Event or Problem Description
It was reported by the customer that: we are experience problem with 500 ml bags this is from different orders but same problem splitting on the side of glue/welding is very dangers because is happening during procedure.This occurred with the same product code on 5 different devices from the same lot.Therefore, 5 separate mdr reports will be submitted regarding these incidents.This is the first of the five: mdr numbers will include 3000219639-2025-00007, 3000219639-2025-00009, 3000219639-2025- 00010, 3000219639-2025-00011.
 
Additional Manufacturer Narrative
H6: 4756 (appropriate impact term/code not available): pressure infusor.The product involved in the report has not been returned.A review of the device history record is in-progress.All information reasonably known as of 23 jan 2025 has been included in the health authority report.Should additional information be obtained a follow-up health authority report will be provided.The information provided by airlife.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to airlife.Airlife has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the airlife complaint database and is identified as complaint - (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an airlife product is defective or causes serious injury.The complaint reported an issue where "while a 500ml saline solution was set and pressurized up to 300mmhg for use, the sleeve part suddenly ruptured.The connection between the sleeve part and the airbag part was severely torn." an investigation confirmed that no patients were affected; however, the issue did occur during patient use.The supplier's investigation verified that the sleeve separation led to splitting.According to the supplier's findings, the root cause was the absence of defined specifications for peel strength and heat-sealing strength, resulting in these properties being weaker in the first lot (22051413) compared to others.A risk assessment was performed, and the ultimate risk was determined to be low which does not require reporting to the capa review board.There were seven complaints reported for part number zit-520 for "falling apart/adhesive failure." there were thirty-two complaints reported for part number zit-520-5 during the same timeframe related to different failure mode.A resolution letter was sent to the customer.We will continue to monitor trends during our periodic complaint review meetings.

Brand Name
INFUSEIT
Common Device Name
INFUSEIT 500 ML REUSABLE PRESSURE INFUSOR
Manufacturer (Section D)
SALTER LABS
30 spur drive
el paso TX 79906
Manufacturer (Section G)
SALTER LABS
30 spur drive
el paso TX 79906
Manufacturer Contact
melissa brickley
2710 northridge dr nw suite a
grand rapids, MI 49544
6162598415
MDR Report Key21225440
Report Number3000219639-2025-00008
Device Sequence Number8534723
Product Code KZD
UDI-Device Identifier10607411916912
UDI-Public(01)10607411916912(10)230200825
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberZIT-520-5
Device Catalogue NumberZIT-520-5
Device Lot Number230200825
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/09/2025
Supplement Date Received by Manufacturer01/09/2025
Initial Report FDA Received Date01/23/2025
Supplement Report FDA Received Date05/22/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown